# SDR COMA0260099

- Difficulty date: February 14, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 11,138 hours, 11,396 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Valve
- Part number: 750006000
- Part serial: 0734
- Condition: Malfunctioned
- Location: Nlg
- Part time: 8,077 hours, 8,311 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: L, O

## Discrepancy

FLIGHT 5922 NLG DID NOT EXTEND WHEN GEAR SELECTED DOWN.REPLACED THE NLG SELECTOR VALVE.
